Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 128, NWS Topeka, KS

June 9, 2011Marshall County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 9, 2011, 8:42 PM CDT for Marshall County, Nemaha County, Kansas. It was in force for 18 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 8:42 PM CDT (01:42 UTC)
Expired
Jun 9, 2011, 9:00 PM CDT
In force
18 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 104 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:50 PM CDTHAIL 0.755 S Summerfield, KS
Jun 9, 8:55 PM CDTHAIL 0.755 Se Summerfield, KS
Jun 9, 8:56 PM CDTHAIL 16 Se Summerfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2854 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2854 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS53 KTOP 100142
SVRTOP
KSC117-131-100200-
/O.NEW.KTOP.SV.W.0128.110610T0142Z-110610T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
842 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 900 PM CDT

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHEAST OF BEATTIE...OR 15 MILES WEST OF SENECA...MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMMERFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 4000 9609 3980 9621 3985 9652 4000 9647
TIME...MOT...LOC 0142Z 204DEG 32KT 3993 9632
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:35 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 9, 6:35 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
635 PM CDT THU JUN 9 2011

...UPDATE TO AVIATION...

.DISCUSSION...

WARM AND UNSTABLE AIR MASS HAS SPREAD ACROSS MUCH OF EASTERN KANSAS
THIS AFTERNOON WIT TEMPERATURES IN THE LOW 90S AND DEWPOINTS
AROUND THE 70 DEGREE MARK. A FRONTAL BOUNDARY REMAINS ACROSS THE
NORTHERN COUNTIES...AT 20Z FROM GENERALLY THE SALINA AREA
NORTHEAST TOWARD ST JOSEPH MO. SURFACE LOW / TROF HAS NOSED INTO
THE SALINA AREA. SURFACE WINDS ALONG AND NORTH OF THE WARM FRONT
REMAIN EASTERLY WITH AREAS TO THE SOUTH A GUSTY SOUTH. STRONG
UPPER WAVE NOTED ON WV IMAGERY MOVING INTO CTRL KS ATTM...AND IS
EXPECTED TO INITIATE STORMS OVER THE NEXT HOUR OR SO ACROSS CTRL
KS AS IT INTERACTS WITH THE SURFACE BOUNDARY.

AS STORMS PROPAGATE EASTWARD...AIR MASS INSTABILITY AND STRONG LAPSE
RATES ARE ADDITIONALLY FAVORABLE FOR LARGE DESTRUCTIVE HAIL. AREAS
TO THE NORTH ALSO HAVE PRECIPITABLE WATER OF 1.5 INCHES OR HIGHER
AND LOCALLY HEAVY RAINFALL ALSO A THREAT. FRONT PUSHES THROUGH
MUCH OF THE AREA BY THE LATE EVENING HOURS AND THE FRONT HANGS UP
ACROSS THE FAR SOUTHERN COUNTIES.

NEXT SHORTWAVE WAVE AND ASSOCIATED LOW LEVEL JET IMPINGE ON THE
BOUNDARY OVER WEST CENTRAL KANSAS IN THE OVERNIGHT HOURS AND VEERS
OVER EASTERN KANSAS THROUGH THE DAY ON FRIDAY. SO AFTER A BRIEF
LULL IN THE EARLY MORNING HOURS...EXPECT ANOTHER ROUND OF SHOWERS
AND STORMS ON FRIDAY...ALTHOUGH THE SEVERE THREAT IS SHIFTED SOUTH
AND EAST ACROSS THE FORECAST AREA. 67

(FRIDAY NIGHT THROUGH SUNDAY)

ADDITIONAL RAINFALL IS EXPECTED OVER THE WEEKEND ALONG WITH THE
POTENTIAL OF HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLOODING ALONG
WITH ELEVATED LEVELS IN RIVERS AND STREAMS. THE COLD FRONT IS
EXPECTED TO TRACK INTO EAST CENTRAL KANSAS FRIDAY NIGHT PROVIDING A
FOCUS FOR ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS NEAR THE
FRONT. SURFACE HIGH PRESSURE WILL BUILD SOUTH OVER THE CENTRAL
PLAINS BEHIND THE FRONT WHICH WILL REINFORCE BAROCLINICITY OVER
SOUTHERN KANSAS. FORECAST MODELS CONTINUE TO PROG THIS FRONT LIFTING
NORTH AS A WARM FRONT SATURDAY NIGHT INTO SUNDAY. AN UPPER TROUGH IS
EXPECTED TO DEEPEN ACROSS THE WESTERN UNITED STATES PRODUCING HEIGHT
FALLS ALOFT IN THE HIGH PLAINS. SURFACE LOW PRESSURE WILL DEVELOP IN
WESTERN KANSAS WITH THE PRESSURE GRADIENT STRENGTHENING OVER THE
CENTRAL PLAINS. MOISTURE TRANSPORT AIDED BY AN INCREASING LOW LEVEL
JET INTERACTING WITH THIS FRONTAL BOUNDARY WILL PRODUCE NUMEROUS
SHOWERS AND THUNDERSTORMS. SUFFICIENT LIFT ALONG WITH A MOIST
AIRMASS WITH PRECIPITABLE WATER VALUES OVER AN INCH SUPPORT A RISK
FOR LOCALLY HEAVY RAIN NEAR STRONGER THUNDERSTORMS. SHEAR AND
THERMAL PROFILES ALSO RAISE A CONCERN FOR MARGINALLY SEVERE
THUNDERSTORMS DURING THIS TIME FRAME. ANGLE

SUNDAY NIGHT THROUGH THURSDAY...SURFACE BOUNDARY MOVES NORTH SUNDAY
NIGHT INTO MONDAY.  THUNDERSTORMS WILL BE POSSIBLE ALONG THE
BOUNDARY SUNDAY NIGHT INTO MONDAY AFTERNOON...BUT WITH A SIGNIFICANT
DRY COLUMN MOVING NORTH WITH THE WAA...SHOULD SEE AN END TO MOST OF
THE CONVECTION BY LATE MONDAY NIGHT.  BOUNDARY REMAINS STATIONARY
OVER THE CWA OR SLIGHTLY NORTH ALONG THE KANSAS NEBRASKA BORDER
MONDAY INTO TUESDAY.  THUNDERSTORMS WILL BE POSSIBLE ALONG THE
BOUNDARY AND NORTH OF IT INTO NEBRASKA AS AS OPEN H5 WAVE MOVES INTO
THE INTER-MOUNTAIN WEST.  SURFACE LOW OVER THE WESTERN HIGH PLAINS
BEGINS TO MOVE NORTHEAST TUESDAY MORNING IN RESPONSE TO THE UPPER
WAVE MOVING ONTO THE PLAINS.  THIS IS EXPECTED TO PUSH THE BOUNDARY
FURTHER NORTH...AND SHOULD KEEP US DRY TUESDAY INTO TUESDAY NIGHT OR
MOST OF THE AREA.  ANY CHANCE FOR POPS WOULD REMAIN MAINLY ALONG THE
KS/NE BORDER AND NEAR THE SURFACE LOW OVER THE FAR WESTERN
COUNTIES.  BY WEDNESDAY AFTERNOON...BOUNDARY MOVES OVER THE CWA AS
NORTHERN TIER WAVES PUSHES IT SOUTH.  HOWEVER...BOUNDARY ESSENTIALLY
BECOMES WASHED OUT.  WITH SEVERAL SMALL IMPULSES EMBEDDED IN THE
FLOW BUT NO SIGNIFICANT UPPER LEVEL SUPPORT...KEPT ONLY SLIGHT
CHANCE POPS IN FOR WEDNESDAY THROUGH THURSDAY.  TEMPERATURES LOOK TO
BE A LITTLE WARMER THAN MOS INDICATES WITH 23C TO 26C 850 MB TEMPS
INDICATED IN THE MODELS.  OPTED TO BUMP TEMPS UP INTO THE 90'S FOR
TUESDAY WITH MOSTLY CLEAR SKIES...BUT BROUGHT TEMPS BACK INTO THE
UPPER 80'S FOR WEDNESDAY AS SURFACE BOUNDARY MOVES BACK OVER THE
AREA. BYRNE

&&

.AVIATION...

VFR EXPECTED OUTSIDE OF ANY CONVECTION THROUGH 09Z. THEREAFTER
EXPECT BOUNDARY TO MOVE THROUGH MHK AND BRING IN MVFR CIGS AND
VSBYS...THEN TOP AND FOE BY 10 OR 11Z. ADDED TEMPO GROUP FOR TSRA
THIS EVENING WITH HIGHEST THREAT THROUGH 04Z FRI. MVFR CIGS TO
CONTINUE THROUGH 17Z THEN BECOME VFR. ALSO COULD SEE MORE TSRA IN
THE AFTERNOON AT TOP AND FOE.

53

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 3:34 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
334 PM CDT THU JUN 9 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-102045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
334 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING.
THE MAIN HAZARDS FROM STORMS ACROSS THE AREA TODAY ARE ISOLATED
TORNADOES AND LARGE DAMAGING HAIL...WITH DAMAGING WINDS AND HEAVY
RAINFALL ALSO A CONCERN AS THE STORMS PASS. THERE IS AN INCREASED
ISOLATED TORNADO RISK GENERALLY FROM ABILENE TO HIAWATHA...ALONG
AN EAST WEST FRONTAL BOUNDARY THERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA FRIDAY AND
FRIDAY NIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE TO
THE SOUTH AND EAST OF THE KANSAS TURNPIKE FRIDAY AFTERNOON AND
EVENING.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY.
HEAVY RAIN WILL BE POSSIBLE BRINGING THE POTENTIAL OF LOCALIZED
FLOODING ALONG WITH RISES IN AREA RIVERS AND CREEKS. SOME
THUNDERSTORMS COULD ALSO BE STRONG TO SEVERE.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

In the hours before

Special weather statement, Jun 9, 8:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
822 PM CDT THU JUN 9 2011

KSZ023-024-038-039-055-100145-
JACKSON-OSAGE-POTTAWATOMIE-SHAWNEE-WABAUNSEE-
822 PM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHAWNEE...SOUTHEASTERN
POTTAWATOMIE...NORTHERN OSAGE...SOUTHWESTERN JACKSON AND EASTERN
WABAUNSEE COUNTIES...

THROUGH 845 PM CDT...AN AREA OF SHOWERS WILL MOVE EAST AT 35 MPH
ACROSS PORTIONS OF SHAWNEE...SOUTHEASTERN POTTAWATOMIE...NORTHERN
OSAGE...SOUTHWESTERN JACKSON AND EASTERN WABAUNSEE COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED OUTFLOW FROM THESE
SHOWERS IS CAPABLE OF PRODUCING STRONG WINDS AROUND 50 MPH. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE ST. MARYS...
MAPLE HILL...DOVER...WILLARD...ROSSVILLE...DELIA...AUBURN...SILVER
LAKE...SCRANTON...PAULINE...CARBONDALE AND TOPEKA.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3874 9614 3917 9619 3921 9613 3924 9610
      3928 9602 3929 9579 3877 9557
TIME...MOT...LOC 0120Z 254DEG 31KT 3888 9603
Special weather statement, Jun 9, 8:25 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
825 PM CDT THU JUN 9 2011

KSZ054-058-100200-
COFFEY-LYON-
825 PM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LYON AND SOUTHERN
COFFEY COUNTIES...

THROUGH 900 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE
EAST AT 35 MPH ACROSS PORTIONS OF SOUTHEASTERN LYON AND SOUTHERN
COFFEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE SHOWERS AND STORMS ARE CAPABLE OF PRODUCING STRONG WINDS OF
40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
GRIDLEY...JOHN REDMOND RESERVOIR...BURLINGTON...NEW STRAWN AND
LE ROY.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3817 9597 3817 9609 3831 9610 3830 9551
      3804 9552 3804 9596
TIME...MOT...LOC 0125Z 263DEG 32KT 3814 9597
Local storm report, Jun 9, 8:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             ONAGA                   39.49N 96.17W
06/09/2011  E1.00 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

MRC
Special weather statement, Jun 9, 8:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
833 PM CDT THU JUN 9 2011

KSZ054-058-100200-
COFFEY-LYON-
833 PM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LYON AND COFFEY
COUNTIES...

THROUGH 900 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE
EAST AT 35 MPH ACROSS PORTIONS OF SOUTHEASTERN LYON AND COFFEY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
SHOWERS AND THUNDERSTORMS ARE CAPABLE OF PRODUCING STRONG WINDS IN
EXCESS OF 50 MPH.

WINDS AT THE EMPORIA AIRPORT GUSTED TO 55 MPH.

SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE LEBO...JOHN REDMOND RESERVOIR...BURLINGTON...NEW
STRAWN...BETO JUNCTION...LE ROY AND WAVERLY. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 156 COULD ALSO BE
AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3804 9596 3817 9597 3818 9622 3843 9623
      3844 9559 3843 9551 3804 9552
TIME...MOT...LOC 0132Z 263DEG 32KT 3814 9589
Local storm report, Jun 9, 8:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
836 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             ONAGA                   39.49N 96.17W
06/09/2011  E1.75 INCH       POTTAWATOMIE       KS   CO-OP OBSERVER

&&

MRC
Local storm report, Jun 9, 8:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
837 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             1 E ONAGA               39.49N 96.15W
06/09/2011  E1.75 INCH       POTTAWATOMIE       KS   EMERGENCY MNGR

&&

JW

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:30 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris26 min
Jun 9, 7:41 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley34 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie39 min
Jun 9, 8:15 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie, Riley45 min
Jun 9, 8:22 PM CDTSpecial Weather StatementTOPShawnee23 min
Jun 9, 8:25 PM CDTSpecial Weather StatementTOPCoffey35 min
Jun 9, 8:33 PM CDTSpecial Weather StatementTOPCoffey27 min
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha61 min
Jun 9, 8:49 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Lyon41 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha32 min
Jun 9, 9:33 PM CDTSpecial Weather StatementTOPAnderson, Coffey27 min
Jun 9, 10:20 PM CDTHigh Wind WarningTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage3 hr
Jun 10, 3:58 AM CDTSpecial Weather StatementTOPDickinson, Geary32 min
Jun 10, 4:49 AM CDTSpecial Weather StatementTOPClay26 min
Jun 10, 5:21 AM CDTSpecial Weather StatementTOPRiley24 min
Jun 10, 5:46 AM CDTSpecial Weather StatementTOPPottawatomie29 min
Jun 10, 6:39 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.